# SDR ABXA9701952

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Corroded
- Location: Bs 427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE SKIN UNDER THE RADIO ALTIMETER ANTENNA STA 427 AND LONG 30 HEAVILY CORRODED.  REPAIRED SKIN IAW ABX REA D953-22014-MR.
